# SDR AALA20140501012

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 42,878 hours, 20,718 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL VERTICAL STABILIZER SKATE ANGLE CRACKED AT FASTENER STATION 1463.  INSTALLED FILLER, CONICAL WASHERS & REPAIR ANGLE IAW AARD 53-10-00-2.
